Jump to content

First few days after c/o ?


[Lu...]

Recommended Posts

I just recently c/o from K to V in a modified way. My CNP was not on board with Ashton  >:( but was willing to prescribe some diazepam to help with the taper. I got down to .125 K with dry cutting and added V pretty consistently 1 mg at first when I got under 1 mg of K and then 2-3 mg as I got lower. Now I am totally on V 3-4 mg daily since Saturday and the w/d has been consistently worse. More painful muscle aches, headaches, nausea, depression, and tired. Will this even out in a few days? I only have about 3-4 weeks of V to taper down and don't know if this will get better or worse. Do I try to increase the V and hopefully get more to taper it slower or just keep on? Exercise has been the one thing that has consistently helped and now it's getting super difficult because of muscle pain and fatigue. Does this sound normal for a few days after crossing over? God, this is hard. CNP also keeps wanting to increase my Prozac and I can't decide what to do about that. Haven't found it to be all that helpful since I started it over a year ago. Hope this makes sense...
Link to comment
Share on other sites

[18...]

No it does not make any sense (at least to me)

 

What was your original K dose and for how long.

 

How much K did you trade for how much V

 

At what intervals did you make the transition.

 

DS

Link to comment
Share on other sites

[18...]
It is not possible to determine if you are in w/d from too rapid K dry cutting or inadequate V substitutions, or too rapid a c/o. If you can give better details (I know it can be hard to think when in w/d) we can better offer opinions/advice.
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...